# SDR DALA2023092107765

- Difficulty date: June 13, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 36,114 hours, 4,595 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3323 FOUND 1X LIGHTNING STRIKE ON RIVET FR11 BETWEEN STRINGER 43/44. CORRECTIVE ACTION: PERFORMED TERMINATING ACTION ON RIVET AT FR 11 BETWEEN STRINGERS 43-44(LT), BY REMOVED HI-LOC, CLEANED UP HOLE DAMAGE, INSTALLED NEW HI LOC, IAW A330 SRM 51-42-11 AND SRM 53-11-11, DVI OF HOLE IAW NTM 51-90-00, AND PAINT COAT RESTORED IAW SRM 51-23-11. (4775133)
